For my patients taking cholorquine, I follow the guidelines as set out by the American Academy of Ophthalmology published in 2002 and revised in 2011 and again in 2016. The risk of toxicity associated with chloroquine is affected by the dosage that the patient is taking and the number of years they have been on the drug. During case history, I would try to determine the cumulative dosage of the drug that the patient would have taken This would be the number of days taking the drug multiplied by the dosage. For patients new to therapy, a baseline examination is performed which includes a 10 – 2 automated visual field, fundus examination and one of three tests (SD-OCT, FAF, mfERG). Annual screening for cholorquine toxicity would then begin after 5 years and every year after. The risk of toxicity is approximately 1% at 5 years, 2% up to 10 years but increases sharply to almost 20% after 20 years. The single biggest risk factor for developing vision loss would be the number of years the patient is taking the drug. When patients present with a complaint of headaches a full comprehensive eye examination is required. To arrive at a diagnosis of a headache/migraine is a diagnosis of exclusion. A detailed history is required to inquire about the frequency, onset, region, and duration of the headaches. An evaluation of the refractive and binocular systems is required to determine if eye strain is a contributing factor. A thorough ocular health examination is also needed to rule out any pathology that may be a contributing factor.